Alert archive / New Mexico / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 12, 2010, 9:50 PM MDT for Curry County, New Mexico. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 9:50 PM MDT (03:50 UTC)
- Expired
- Jun 12, 2010, 11:45 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 48 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:59 PM MDT | FLASH FLOOD | Clovis, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
940
WGUS55 KABQ 130350
FFWABQ
NMC009-130545-
/O.NEW.KABQ.FF.W.0003.100613T0350Z-100613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
950 PM MDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 1145 PM MDT
* AT 944 PM MDT...SKYWARN SPOTTERS REPORTED VERY HEAVY RAIN AND
FLOODING FROM A COMPLEX OF THUNDERSTORMS OVER CLOVIS...MOVING
NORTHEAST AT 30 MPH. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR HAVE
BEEN OBSERVED WITH THESE STORMS. TRAINED SPOTTERS REPORTED 1 TO 2
FEET OF WATER ON 209 AND GRAND IN CLOVIS AND ADDITIONAL FLOODING
ON 21ST STREET. ADDITIONAL HEAVY RAINFALL IS EXPECTED AND WILL
CAUSE EXCESSIVE RUNOFF ON ALREADY FLOODED ROADWAYS AND LOW LYING
AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3432 10317 3433 10327 3434 10331 3461 10311
3462 10302 3447 10302
$$
KW2 follow-up statements
858
WGUS75 KABQ 130439
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1039 PM MDT SAT JUN 12 2010
NMC009-130545-
/O.CON.KABQ.FF.W.0003.000000T0000Z-100613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY-
1039 PM MDT SAT JUN 12 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
SOUTHEASTERN CURRY COUNTY...
AT 1030 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM COMPLEX THAT BROUGHT VERY HEAVY RAIN HAS
EXITED THE COUNTY...HOWEVER...EXCESSIVE RUNOFF FROM RECENT RAINFALL
MAY STILL EXACERBATE THE ONGOING FLOODING.
AT 1000 PM MDT...SKYWARN SPOTTERS REPORTED CARS STRANDED ON MAIN
STREET 6084 AND HIGHWAY 209. ADDITIONAL FLOODING EXISTS AT HIGHWAY
209 AND GRAND AVE AND 21ST STREET. ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT IS POSSIBLE OVER THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
KEEP CHILDREN AND PETS AWAY FROM ARROYOS AND DRAINAGE CHANNELS. NEVER
ATTEMPT TO CROSS FAST FLOWING WATER ON FOOT. DITCHES ARE DEADLY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3432 10317 3433 10327 3434 10331 3461 10311
3462 10302 3447 10302
$$
KW001
WGUS75 KABQ 130549
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1149 PM MDT SAT JUN 12 2010
NMC009-130558-
/O.EXP.KABQ.FF.W.0003.000000T0000Z-100613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY-
1149 PM MDT SAT JUN 12 2010
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN CURRY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM
THREAT WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE ESPECIALLY
IN TYPICAL LOW LYING AND POOR DRAINAGE AREAS.
LAT...LON 3432 10317 3433 10327 3434 10331 3461 10311
3462 10302 3447 10302
$$
KWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:44 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 12, 7:44 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 744 PM MDT SAT JUN 12 2010 .UPDATE... ALL IS ON TRACK THIS EVENING. SEVERE THUNDERSTORM WATCHES CONTINUE FOR NORTHEAST AND EASTERN SECTIONS WITH SHOWERS AND THUNDERSTORMS ONGOING ALTHOUGH WANING IN COVERAGE OVER THE NORTHEAST. ON THE OTHER SIDE OF THE SEVERE WATCH...STRONG SURFACE WINDS CONTINUE TO SUBSIDE OVER CENTRAL AREAS AND WILL ALLOW THE ADVISORY TO EXPIRE ON TIME AT 8 PM. WILL ALSO ALLOW THE RED FLAG WARNING TO EXPIRE ON TIME AT 9 PM. REST OF THE FORECAST IS ON TRACK WITH NO CHANGES NEEDED ATTM. NEW NPF AND ZFP WILL BE OUT SHORTLY. KW && .PREV DISCUSSION...446 PM MDT SAT JUN 12 2010... CURRY AND ROOSEVELT COUNTIES ARE NOW IN A SEVERE THUNDERSTORM WATCH UNTIL 1000 PM MDT. CHJ .PREV DISCUSSION...259 PM MDT SAT JUN 12 2010... ACTIVE WEATHER THROUGH TUESDAY THEN A GRADUAL DRYING TREND. STORMS STARTING TO FIRE OVER NE NM ALONG AND N OF THE FRONTAL BOUNDARY. THIS FRONT DIPPED A BIT FARTHER S AND W THAN IT DID FRI PM. CURRENTLY FRONT JUST S OF TUCUMCARI...E OF LAS VEGAS AND W OF RATON. DEWPOINTS IN THE TEENS AND 20S S AND W OF THE FRONT WHILE IN THE 50S TO 60 N AND E. THIS SHARP BOUNDARY WILL BE THE FOCUS FOR SHOWERS AND STORMS THROUGH AT LEAST THIS EVENING...WITH A FEW OF THE STORMS POTENTIALLY TURNING SEVERE. GOOD CONVERGENCE AND INSTABILITY ALONG THE FRONT WITH CAPES AROUND 2000 J/KG AND LI VALUES AROUND -7. MORE STABLE TO THE N OF THE FRONT...BUT THIS AREA WILL GRADUALLY DESTABILIZE LATER THIS PM AND EVE WITH ELEVATED CONVECTION DEVELOPING. LARGE HAIL AND STRONG WIND GUSTS THE GREATEST THREAT WITH MINIMAL TORNADO THREAT. STORMS TO CONTINUE INTO THE NIGHT. MODELS HAVE BEEN SUGGESTING STRONG STORMS COULD CONTINUE OR FORM ALL NIGHT IN THE NE. LATEST RUNS HAVE SHIFTED THE MAIN THREAT A LITTLE TO THE E...ALONG THE NOSE OF A 40 KT LOW LEVEL JET STREAK. THIS WOULD PRIMARILY IMPACT THE TX PANHANDLE BUT WILL BE A CLOSE CALL FOR FAR EC AND NE NM. SIMILAR SCENARIO SHAPING UP FOR SUN IN THE NE WITH THE FRONTAL BOUNDARY LIKELY TO BE FARTHER S THAN TODAY. THIS WILL MAKE FOR A TRICKY TEMPERATURE FORECAST FOR THE NE QUARTER OF THE STATE. TRENDED MAXES DOWN A BIT FOR SUN IN THE NE BUT PROBABLY NOT NEAR ENOUGH GIVEN WHAT HAS OCCURRED TODAY. EARLY SUN AM SHIFT MAY NEED TO LOWER SOME MORE. MEANWHILE MUCH OF THE W AND S SHOULD BE RAINFREE AS A GOOD MID LEVEL DRY SLOT CONTINUES OVER THIS AREA. COLD FRONT TO DRIVE S AND W SUN NIGHT WITH AN E WIND LIKELY INTO THE RIO GRANDE VALLEY LATE SUN NIGHT INTO MON...WITH ANOTHER SURGE LIKELY MON NIGHT. ADDED MOISTURE MAY LEAD TO SOME CONVECTION FROM THE DIVIDE TO THE W SLOPES OF THE CNTRL MOUNTAIN CHAIN BY TUE PM AND EVE...IF NOT MON. MUCH OF THIS ACTIVITY COULD END UP BEING OF THE DRY VARIETY WITH LIGHTNING STRIKES CONTINUING TO BE A CONE RN. GRADUAL DRYING TREND IS NOW FORECAST FOR THE MID AND LATE WEEK PERIOD AS THE SW FLOW STRENGTHENS DUE TO A STORM MOVING ONTO THE W COAST. MODELS NOT ALL ON BOARD WITH THIS SCENARIO THOUGH SO CONFIDENCE NOT REAL HIGH FOR THE END OF THE FORECAST PERIOD. WILL LEAVE WIND ADVISORY AS IS THROUGH 800 PM MDT. CHJ .AVIATION... UPPER LOW OVER NORTHERN ARIZONA/SOUTHERN UT TO SWING THROUGH FOUR CORNERS REGION TONIGHT/SUNDAY. STRONG SOUTH WINDS GUSTING TO 40-45 KTS WILL PERSIST OVER THE RIO GRANDE VALLEY AND ADJACENT CENTRAL MOUNTAIN CHAIN THRU 02Z BEFORE SLOWLY DIMINISHING. ALONG AND NORTH OF A FRONTAL BOUNDARY DRAPED FROM THE KLVS VCNTY TO KTCC...ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO 60 KTS POSSIBLE UNTIL 03Z...THEN LOOK FOR AREAS OF TERRAIN OBSCURATIONS IN MVFR/IFR CIGS/VSBYS. FROM APPROXIMATELY GLENWOOD TO KFMN-KLAM AND KSKX...MOUNTAINS WILL BE OCCASIONALLY OBSCURED IN WDLY SCT -SHRA/TSRA G40KT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. .FIRE WEATHER... RED FLAG WARNING CONTINUES UNTIL 9 PM FOR NORTHERN AND CENTRAL NEW MEXICO...CONSIDERED CANCELING THE WARNING FOR ZONE 104 AS THE SURFACE FRONT HAS PUSHED FARTHER SOUTH TO APPROXIMATELY KLVS-KTCC LINE...BUT LIKELY THE SOUTHWEST PORTION OF THE ZONE EXPERIENCING RED FLAG...OR CLOSE TO...RED FLAG CONDITIONS. LIKEWISE...THE REGION FROM THE CHUSKAS THRU FARMINGTON...PORTIONS OF THE SANGRES AND NEAR THE TEXAS BORDER WON/T LIKELY SEE HUMIDITIES BELOW 15 PERCENT FOR THE DURATION OF THE WARNING AS LOW LEVEL MOISTURE HAS INCREASED. OTHERWISE...ALONG AND NORTH OF THE FRONTAL BOUNDARY...ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO 60 KT ARE POSSIBLE THROUGH THE EVENING...AND AT LEAST ISOLATED CONVECTION WILL BE FOUND CLOSER TO THE UPPER LOW OVER NORTHWEST AND WEST CENTRAL NM. THE STRONG SOUTH WINDS THRU CENTRAL NM THIS AFTERNOON SHOULD SLOWLY DIMINISH LATER THIS EVENING...BUT MAY SHIFT TO THE SOUTH SOUTHWEST WITH TIME. THE SURFACE BOUNDARY SHOULD GET AN ADDITIONAL BOOST FROM THIS EVENINGS CONVECTION OVER THE TEXAS AND OKLAHOMA PANHANDLES AND PUSH FARTHER SOUTH INTO THE PLAINS...ALLOWING FOR A SOUTHEAST WIND AND SOME BETTER OVERNIGHT RECOVERIES IN HUMIDITIES ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. THE MORE SOUTHWESTERLY WIND DIRECTION IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM SUNDAY SHOULD RESULT IN SOME DRYING IN THE LOW LEVELS SUNDAY AFTERNOON... POSSIBLY ALL THE WAY TO THE TEXAS BORDER. HOWEVER...EXPECT THIS MOISTURE TO COME ROARING BACK SOUTH AND WESTWARD LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. FORECAST MODELS SUGGEST THIS MOISTURE MAY REACH THE CONTDVD BY MONDAY NIGHT OR EVEN FARTHER WEST...ON GUSTY EAST TO SOUTHEAST WINDS. SOME MIX OUT IS EXPECTED TUESDAY WEST OF THE RIO GRANDE VALLEY...WHERE AT LEAST ISOLATED DRY CONVECTION IS POSSIBLE. LONGER TERM...ANOTHER STRONG UPPER LOW WILL DROP INTO THE GREAT BASIN EARLY NEXT WEEK...STRENGTHENING SOUTHWEST WINDS ALOFT WEDNESDAY AND THURSDAY. THESE WINDS WILL SHUNT MOISTURE EASTWARD...CONFINING IT TO THE CENTRAL MOUNTAIN CHAIN EASTWARD WEDNESDAY...AND PUSHING IT TO THE TEXAS BORDER THURSDAY. IN ADDITION...HIGH HAINES INDEX OF 6 IS FORECASTED OVER MUCH OF THE REGION BOTH DAYS. && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 47 76 46 80 / 30 20 20 10 DULCE........................... 40 72 38 74 / 40 20 20 10 CUBA............................ 40 74 41 77 / 20 10 10 5 GALLUP.......................... 38 74 37 78 / 20 5 5 5 EL MORRO........................ 39 72 35 76 / 10 5 5 5 GRANTS.......................... 39 77 38 80 / 10 5 5 5 QUEMADO......................... 38 76 38 82 / 10 5 5 5 GLENWOOD........................ 49 84 51 88 / 5 0 0 5 CHAMA........................... 40 67 36 70 / 40 30 20 10 LOS ALAMOS...................... 42 75 42 77 / 10 10 10 10 PECOS........................... 42 76 41 75 / 10 10 10 10 CERRO/QUESTA.................... 43 71 38 73 / 20 20 20 10 RED RIVER....................... 43 61 39 62 / 30 30 20 20 ANGEL FIRE...................... 44 65 41 64 / 40 30 20 10 TAOS............................ 40 74 37 75 / 20 10 10 10 ESPANOLA........................ 49 81 50 83 / 10 10 5 10 SANTA FE........................ 43 77 42 78 / 10 10 5 10 SANTA FE AIRPORT................ 48 79 45 80 / 10 10 5 10 ALBUQUERQUE FOOTHILLS........... 52 80 53 83 / 5 5 5 5 ALBUQUERQUE HEIGHTS............. 55 82 56 84 / 5 5 5 5 ALBUQUERQUE VALLEY.............. 52 84 56 85 / 5 5 5 5 ALBUQUERQUE WEST MESA........... 53 83 56 84 / 5 10 5 5 LOS LUNAS....................... 52 85 55 86 / 5 5 5 5 RIO RANCHO...................... 54 83 56 84 / 5 10 5 5 SOCORRO......................... 52 87 55 89 / 5 0 0 5 SANDIA PARK/CEDAR CREST......... 49 77 49 77 / 10 10 5 10 MORIARTY/ESTANCIA............... 50 81 45 83 / 5 5 5 10 CLINES CORNERS.................. 47 77 46 76 / 10 5 5 10 GRAN QUIVIRA.................... 51 81 46 84 / 5 0 0 5 CARRIZOZO....................... 54 86 55 87 / 5 0 0 5 RUIDOSO......................... 53 77 52 75 / 5 5 0 5 CAPULIN......................... 48 74 46 67 / 50 40 30 10 RATON........................... 47 77 46 73 / 50 30 30 10 LAS VEGAS....................... 44 76 43 72 / 30 20 20 10 CLAYTON......................... 54 79 51 75 / 50 40 30 20 ROY............................. 56 79 52 73 / 50 30 30 10 CONCHAS......................... 57 89 56 82 / 40 20 30 10 SANTA ROSA...................... 56 89 57 82 / 20 10 10 10 TUCUMCARI....................... 61 90 55 83 / 40 20 30 10 CLOVIS.......................... 61 91 56 82 / 30 20 20 20 PORTALES........................ 63 93 59 84 / 30 10 20 20 FORT SUMNER..................... 59 93 58 84 / 20 10 20 10 ROSWELL......................... 62 97 61 90 / 10 10 10 10 PICACHO......................... 57 91 57 86 / 10 5 0 10 ELK............................. 55 84 52 83 / 5 5 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. && 17
Hazardous weather outlook, Jun 12, 5:56 AM MDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT SAT JUN 12 2010 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 556 AM MDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM FOR CENTRAL AND NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS AND AN UNSTABLE AIR MASS WILL CREATE EXTREMELY CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHWEST AND NORTH CENTRAL SECTIONS OF THE STATE AS WELL AS THE NORTHEAST PLAINS AND AREAS SOUTH ALONG THE TEXAS STATE LINE THIS AFTERNOON AND EVENING. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST ALONG AND JUST NORTH OF A COLD FRONT THAT WILL GRADUALLY SAG SOUTHWARD ACROSS NORTHEAST NEW MEXICO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOOKING FURTHER AHEAD...THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS NORTHEAST AND FAR EASTERN NEW MEXICO SUNDAY AFTERNOON AND EVENING....AND ACROSS THE SOUTHEAST PLAINS MONDAY AFTERNOON AND EVENING. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THEREAFTER...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW TUESDAY THROUGH FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR PORTIONS OF NORTHEAST AND EAST CENTRAL NEW MEXICO...GENERALLY NORTH OF A TUCUMCARI TO RATON LINE...DUE TO THE POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY A TORNADO. 41
In the hours before
Local storm report, Jun 12, 7:56 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT SAT JUN 12 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL CLOVIS 34.41N 103.20W
06/12/2010 E1.75 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1002055
KRWLocal storm report, Jun 12, 8:00 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT SAT JUN 12 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 5 NW CLOVIS 34.46N 103.27W
06/12/2010 E1.50 INCH CURRY NM TRAINED SPOTTER
PING PONG BALL SIZE HAIL.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER ABQ1002054
MTLocal storm report, Jun 12, 8:55 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 PM MDT SAT JUN 12 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST ELIDA 33.94N 103.66W
06/12/2010 E62 MPH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1002057
MTSpecial weather statement, Jun 12, 9:06 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 906 PM MDT SAT JUN 12 2010 NMZ531-534-130330- HARDING COUNTY-QUAY COUNTY- 906 PM MDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN QUAY AND SOUTHEASTERN HARDING COUNTIES THROUGH 930 PM MDT... AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF LOGAN...OR ABOUT 17 MILES EAST OF TUCUMCARI...MOVING NORTH AT 55 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...LOGAN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY MORNING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3573 10338 3567 10308 3516 10331 3522 10357 TIME...MOT...LOC 0307Z 201DEG 46KT 3530 10342 KW
Local storm report, Jun 12, 9:12 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
912 PM MDT SAT JUN 12 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 1 SSW CANNON AFB 34.37N 103.32W
06/12/2010 E0.88 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1002058
MTLocal storm report, Jun 12, 9:23 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 PM MDT SAT JUN 12 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 3 W LOGAN 35.36N 103.50W
06/12/2010 E1.00 INCH QUAY NM OTHER FEDERAL
&&
EVENT NUMBER ABQ1002059
MTThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 28 min |
| Jun 12, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| Jun 12, 6:21 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 114 min |
| Jun 12, 6:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 48 min |
| Jun 12, 6:41 PM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| Jun 12, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 45 min |
| Jun 12, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 52 min |
| Jun 12, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 43 min |
| Jun 12, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 51 min |
| Jun 12, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 49 min |
| Jun 12, 7:49 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 41 min |
| Jun 12, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 45 min |
| Jun 12, 8:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 59 min |
| Jun 12, 8:38 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 21 min |
| Jun 12, 9:06 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Jun 12, 9:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 48 min |
| Jun 12, 9:22 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 113 min |
| Jun 12, 9:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 29 min |
| Jun 12, 9:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 31 min |
| Jun 12, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 36 min |
| Jun 12, 10:48 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 12, 11:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jun 12, 11:19 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jun 12, 11:34 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 26 min |
| Jun 13, 12:27 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 63 min |
| Jun 13, 12:41 AM MDT | Flash Flood Warning | ABQ | San Miguel | 94 min |
| Jun 13, 2:02 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 88 min |
| Jun 13, 3:36 AM MDT | Red Flag Warning | ABQ | 17 hr |
Nearby
Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.